BRANCHING PROCESSES WITH RANDOM ENVIRONMENTS, II - LIMIT THEOREMS

被引:141
作者
ATHREYA, KB
KARLIN, S
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1971年 / 42卷 / 06期
关键词
D O I
10.1214/aoms/1177693051
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1843 / +
页数:1
相关论文
共 4 条
[1]   BRANCHING PROCESSES WITH RANDOM ENVIRONMENTS .1. EXTINCTION PROBABILITIES [J].
ATHREYA, KB ;
KARLIN, S .
ANNALS OF MATHEMATICAL STATISTICS, 1971, 42 (05) :1499-+
[2]  
KAPLAN N, 1970, THESIS STANFORD U
[3]   A LIMIT THEOREM FOR MULTIDIMENSIONAL GALTON-WATSON PROCESSES [J].
KESTEN, H ;
STIGUM, BP .
ANNALS OF MATHEMATICAL STATISTICS, 1966, 37 (05) :1211-&
[4]   ON BRANCHING PROCESSES IN RANDOM ENVIRONMENTS [J].
SMITH, WL ;
WILKINSO.WE .
ANNALS OF MATHEMATICAL STATISTICS, 1969, 40 (03) :814-&